# SDR A8ZR20180411001

- Difficulty date: January 30, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 38,676 hours, 51,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT FUSELAGE AT XSTA 724 & BETWEEN S13P AND S14P TO BE OUT OF LIMITS. DENT REPAIRED IN REF 53-30-24 REV 6 REPAIR DOUBLER 12.5" X 6.2".
